On Sobolev rough paths


Liu, Chong ; Prömel, David J. ; Teichmann, Josef



DOI: https://doi.org/10.1016/j.jmaa.2020.124876
URL: https://www.sciencedirect.com/science/article/abs/...
Additional URL: https://arxiv.org/abs/2006.03322
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Journal of Mathematical Analysis and Applications
Volume: 497
Issue number: 1
Page range: Article 124876
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-247X , 1096-0813
Publication language: English
Institution: School of Business Informatics and Mathematics > Finanzmathematik (Juniorprofessur) (Prömel 2019-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

BASE: Liu, Chong ; Prömel, David J. ; Teichmann, Josef

Google Scholar: Liu, Chong ; Prömel, David J. ; Teichmann, Josef

ORCID: Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item